# SDR ASOA201001299

- Difficulty date: September 9, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED BETWEEN FS 409+16 AND 409+32 AT STR 27 AROUND STROBE LIGHT.   REMOVED BEACON LIGHT REINFORCEMENT ANGLE CHANNEL IAW SRM 51-42-06.  LOCATED BETWEEN FS 409+16 AND 409+32 FOUND SKIN UNDER CHANNEL TO BE FREE OF CORROSION. CHANNEL IS CORRODED BEYOND REPAIRABLE LIMITS.  REPLACE REINFORCEMENT CHANNEL.  FABRICATED REPAIRS AS REQUIRED BY C/W EC/TC EO 600-53-0656 AND MET ALL REQUIREMENTS OF DWG 601R38562, REV A AS WRITTEN.  INSTALLED LOWER DOUBLER AND CHANNEL IAW SRM 51-42-06. CORROSION INHIBITING COMPOUND WAS ALSO APPLIED LOCALLY IAW SRM 51-21-11.  C/W EC/TC EO 600-53-0656 AND MET ALL REQUIREMENTS OF DWG NR 601R38562 REV A AS WRITTEN.
